MathSciNet Relay Station
MathSciNet bibliographic data
MR1258259 (95a:46056) 46E35 (35B45 35Q72 73C02)
Weck, Norbert Local compactness for linear elasticity in irregular domains. Math. Methods Appl. Sci. 17 (1994), no. 2, 107–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement